# SDR FDEA201811193295

- Difficulty date: November 19, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - OUTBOARD FLAP INBOARD HINGE (WING SIDE) OUTBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSIONS. CORROSIONS AT RIGHT WING OUTBOARD FLAP INBOARD HINGE (WING SIDE) OUTBOARD   ACTUATOR LUG HOLE BORE (#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-08. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-08 AND EA #: 1-5750-T0343678 P1 STEP 2.C AND STEP 2 TITLE: WINGS - FLIGHT   SURFACES - EO 1-5750-7-5002 - RH WING - OUTBD FLAP, INBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO EA #: 1-5750-  T0343678 P1 AND SNRM N00323 FOR WORK DETAILS. (WRI: 57-50/1730)
